# SDR CA961011001

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9388017
- Condition: Leaking
- Location: #1 Eng Oil Xsfr
- Part time: 1,083 hours
- Component: Pwa, 303589
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) LOW OIL PRESSURE ON #1 ENGINE FORCED AN INFLIGHT SHUTDOWN. POST FLIGHT INSPECTION FOUND AN OIL LEAK AT THE OIL PRESSURE TRANSFER TUBE. THE "O" RING WAS FOUND PINCHED AND LEAKING.
